# SDR AWXA200501309

- Difficulty date: November 1, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 74,535 hours, 29,357 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Open
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING OVERNIGHT MAINTENANCE DISCOVERED EMERGENCY EXIT LIGHT ON SEAT 22L INOPERATIVE.  MAINTENANCE REPAIRED WIRING AT SEAT 22L IAW BOEING 757 SPM 20-10-11.  OPERATIONAL CHECKS WERE GOOD.
